The products of soft quasi-uniformities and soft topologies

Yongchan Kim


In this paper, we investigate the relations among soft topology, soft closure operators and soft quasi-uniformities in complete residuated lattices. We give their examples.

Full Text: PDF

How to Cite this Article:

Yongchan Kim, The products of soft quasi-uniformities and soft topologies, Journal of Mathematical and Computational Science, Vol 6, No 5 (2016), 692-705

Copyright © 2016 Yongchan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS